DocServer

Metric Regularity of Newton's Iteration

Aragón Artacho, Francisco J. and Dontchev, A. L. and Gaydu, M. and Geoffroy, M. H. and Veliov, V. M. (2011) Metric Regularity of Newton's Iteration. SIAM Journal on Control and Optimization, 49 (2). pp. 339-362. ISSN 0363-0129

[img]
Preview
PDF - Draft Version
Download (259Kb) | Preview
    Item Type: Article
    Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
    49-xx Calculus of variations and optimal control; optimization > 49Kxx Necessary conditions and sufficient conditions for optimality
    49-xx Calculus of variations and optimal control; optimization > 49Mxx Methods of successive approximations
    65-xx Numerical analysis > 65Jxx Numerical analysis in abstract spaces
    90-xx Economics, operations research, programming, games > 90Cxx Mathematical programming
    Faculty: UNSPECIFIED
    Depositing User: Dr. Francisco Javier Aragón Artacho
    Date Deposited: 11 Sep 2012 13:29
    Last Modified: 12 Jun 2013 12:57
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1057

    Actions (login required)

    View Item